# SDR 02FDEA00336

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 25,651 hours, 14,606 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2117
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN RANGE TO LAS DETECTED A SLIGHT SMELL LIKE OVERHEATED EQUIPMENT.  SMELL SEEMED TO DISSIPATE AFTER LANDING.  RELEASED FOR SERVICE PER MEL/CDL.  GASPER FAN INOP.  REMOVED AND REPLACED GASPER FAN PER MM 21-23-011-4, OPS CHECK NORMAL.
